# SDR CA050712011

- Difficulty date: April 29, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE33110
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE START PROBLEM INTERMITTENT.  EXPERT TROUBLESHOOTING FOUND 2 WIRES THAT CROSSED AND HAD CHAFED TOGETHER.  ONLY A FAINT BLACK DUST AT THE CONNECTION REVEALED POTENTIAL SHORTING OF WIRES.  CORRECTED AND ENGINE START CORRECTED.
